# SDR UIEA2020111602394

- Difficulty date: November 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,927 hours, 22,337 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 2009080586
- Condition: Malfunctioned
- Location: Prv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BTB LEFT ENGINE BLEED OFF EICAS ON CLIMBOUT, WOULD NOT RESET.  PER FIM 36-20 F T 804 UP TO BLOCK 36.  PERFORMED THUMB TEST, PER AMM 36-11-18.  FOUND PRV LOCKOUT PIN LOOSE ALLOWING AIR TO ESCAPE.  TIGHTENED LOCKOUT PIN, PER AMM 36-11-18-404-818-001.  PERFORMED ENGINE RUN, PER AMM 71-00-00-00.  OPERATIONS CHECKED GOOD.  LEFT ENGINE SUPPLIED GOOD PRESSURE.  PER FIM 36-20 FT 804 AND FIM 36-10 FT 832 BLOCK 21.  REMOVED AND REPLACED PRESSURE REGULATING VALVE CONTROLLER, PER AMM 36-11-19.  PERFORMED ENGINE RUN, PER AMM 71-00-00.  NO HELP, REF LOG PG 1240981 ITEM 1 FOR CORRECTIVE ACTION.
